Publications by the researcher in collaboration with José Manuel Méndez Pérez (5)

2004

  1. Hypercyclic and chaotic convolution operators on chébli-trimèche hypergroups

    Rocky Mountain Journal of Mathematics, Vol. 34, Núm. 4, pp. 1207-1237

2002

  1. Paley-Wiener type theorems for Chébli-Trimèche transforms

    Publicationes Mathematicae, Vol. 60, Núm. 3-4, pp. 347-358

  2. Generalized convolution for the discrete Jacobi transformation

    Acta Mathematica Hungarica, Vol. 96, Núm. 1-2, pp. 1-19

  3. Distributional fourier transform and convolution associated to Chébli-Trimèche hypergroups

    Monatshefte fur Mathematik, Vol. 134, Núm. 4, pp. 265-286

  4. Chébli-Trimèche hypergroups and W-type spaces

    Journal of Mathematical Analysis and Applications, Vol. 271, Núm. 2, pp. 359-373